Hail, Pushmataha
- When
- October 7, 1:50 PM CST
- Where
- Pushmataha County, Sardis
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.650, -95.400
2 flash flood, 1 hail, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Oct 7, 10:00 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 1100 AM CDT THU OCT 7 2004 WILL GO AHEAD AND KEEP HIGHEST POPS ACROSS THE EAST FOR THE AFTERNOON BASED ON LATEST RADAR TRENDS. WILL ONLY TRIM BACK TO LIKELY POPS ELSEWHERE HOWEVER. RAIN AND CLOUDS HAVE KEPT TEMPS IN CHECK...AND CURRENT FORECAST HAS THIS HANDLED. WILL LEAVE TEMPS AS THEY ARE...WITH THE ADJUSTMENT OF POPS THE ONLY SIGNIFICANT CHANGE FOR THE AFTERNOON UPDATE. CHANCES FOR RAIN CONTINUE INTO THE WEEKEND..SO NO CHANGES WILL BE MADE TO LATER PERIODS. ZFP ALREADY SENT...AFM/PFM OUT SHORTLY. FORECAST ID= 05 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 440 AM CDT THU OCT 7 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 AM CDT THU OCT 7 2004 ...POTENTIAL FOR HEAVY RAIN TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN. RISK...LIMITED. AREA...ENTIRE FORECAST AREA ONSET...ONGOING DISCUSSION... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY ACROSS THE ENTIRE REGION. THERE WILL BE A SMALL CHANCE OF A STORM OR TWO BRIEFLY REACHING SEVERE LIMITS...BUT THE MAIN THREAT WILL BE FROM HEAVY RAINFALL. SOME TRAINING OF CELLS MAY OCCUR WHICH WILL ENHANCE RAINFALL TOTALS IN A FEW AREAS. UNSETTLED WEATHER WILL CONTINUE OVER THE NEXT FEW DAYS AS A SLOW MOVING UPPER SYSTEM LINGERS TO OUR WEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU OCT 7 2004
OKZ049-075-072030-
LATIMER OK-PUSHMATAHA OK-
233 PM CDT THU OCT 7 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
LATIMER AND NORTHERN PUSHMATAHA
AT 233 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
STANLEY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...CLAYTON...
STANLEY...TUSKAHOMA...KIAMICHI AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT THU OCT 7 2004
OKZ070-072030-
MUSKOGEE OK-
235 PM CDT THU OCT 7 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE
AT 235 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF KEEFETON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KEEFETON...OKTAHA...
SUMMIT...BRAGGS AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.The Western Arkansas radar (KSRX), 118 km away, was scanning. The volume nearest the first event began at 19:51 UTC.
2 flash flood, 1 hail. Local standard time, as filed.
Heavy thunderstorm rains caused severe street flooding across the city of Tulsa. Some streets were barricaded.
Heavy thunderstorm rains caused severe street flooding in Sapulpa. Two streets had to be blocked off and several vehicles stalled due to the high water. In addition to the street flooding water also entered a few buildings including a nursing home.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, October 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5427090, 5427156, 5427157.